# SDR AC2A110524

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 730 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102103
- Part serial: LK7269
- Condition: Delaminated
- Location: Main Rotor
- Part time: 731 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED / REPLACED BEARING
